MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939407XS0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not received for evaluation; therefore, no visual or physical analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As described in the device instructions for use (ifu) warnings section: monitor the wire position throughout the procedure for proper placement of curve and distal tip.· when advancing or removing the guidewire, always use fluoroscopic guidance with radiographic equipment that provides high-resolution images.Never position the guidewire blindly, as this may result in misplacement, dissection or perforation.· never advance the guidewire against the resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing the guidewire after device deployment.· the wire should only be introduced into or withdrawn from the ventricle through a catheter already positioned into the ventricle.· the curve of the safari2tm guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.As indicated in the device instructions for use: 1.Ensure a catheter is appropriately placed in the ventricle or other intended treatment area.2.Carefully remove the safari2 guidewire, from the hoop by grasping the proximal end of the j-straightener separating the straightener from the hoop.3.After inspection of the safari2 guidewire, advance the j-straightener over the distal section of the safari2 wire to straighten the curve.4.Insert the safari2 guidewire into the hub of the catheter with the aid of the j- straightener.5.Carefully advance the distal tip of the safari2 guidewire into the lumen of the catheter.6.Remove the safari2 guidewire j- straightener by withdrawing it over the length of the safari2 guidewire.7.Advanced the safari2 guidewire through the catheter under fluoroscopic guidance.8.Confirm safari2 guidewire curve position to assure safari2 guidewire placement and stability.9.Maintain wire position while tracking or advancing a catheter or device over the wire.10.To remove the guidewire from the treatment area: a.A catheter must be advanced into the treatment area over the safari2 guidewire prior to withdrawing the wire.B.The safari2 guidewire is pulled back completely into the catheter.C.The safari2 guidewire may then be withdrawn from the catheter.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors impacted on the event as reported.At the time of this report it is unknown if there is any relationship between the safari2 guidewire and the initial report of dissection; therefore this report is being filed as a good faith effort.Dissection is a known potential adverse event and is listed in the safari2 device instructions for use.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.Patient information was not provided; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.Attempts were made to gather additional details; however, the distributor has reported that no further information has been received.Should additional information be received, a follow up medwatch report will be submitted.Although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
Event description: ecn event description: during transcatheter aortic valve replacement (tavr) procedure the safari wire in advancing process caused dissection what troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: yes.What is the next course of action?: unknown.Patient present at time of event?: yes.Patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication? unknown medical or surgical interventions: used another device patient admitted to hospital beyond the standard of care: unknown patient outcome: unknown was issue present upon opening package? no.Patient complications questions: question: describe any patient symptoms that occurred related to the dissection: answer: details not provided by hospital question: was any intervention required to treat the dissection? answer: details not available question: was the dissection flow limiting? answer: unknown question: what actions were taken as a result of the issue? answer: unknown question: what bsc devices were used prior to dissection? answer: unknown question: what is the anatomical location of the lesion being treated? answer: unknown question: what was the type of dissection (a-f)? answer: unknown question: what was the vessel location of dissection? answer: unknown question: what the patient's status post-procedure? answer: unknown question: which device(s) does the physician feel caused/contributed to the dissection? answer: unknown question: which steps preceeded the dissection during the procedure? answer: unknown as it was a govt centre, not upated with more details.Additional information received january 5, 2025: description of the event: in a tavi procedure failure to cross the native aortic valve with safari wire was a technical challenge as asymmetric calcium on valve leaflets device issue(s) reported: crossing difficulties or failure product: safari wire.What is the next course of action? procedure completed successfully patient outcome: fully recovered who informed you the event: physician what was the patient being treated for: tavi procedure events: alternate device used.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key24057069
Report Number2126666-2026-00002
Device Sequence Number21187567
Product Code DQX
UDI-Device Identifier08714729887638
UDI-Public(01)08714729887638(17)2806021(10)9927193
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939407XS0
Device Catalogue NumberH74939407XS0
Device Lot Number9927193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown